# SDR DALA1140349861

- Difficulty date: May 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 44 HAS AREAS OF CORROSION FROM STA 200 TO 318.  REMOVED CORR PER DC9 SRM 51-10-3, PG 3, 5. ORIGINAL .070 PER DC9 SRM 51-10-1, SRM 53-23-0, FIG 4 OUT OF LIMITS PER DC9 SRM 53-05, PG 28, REMOVED SEAT TRACK DC9 SRM 51-30-5, PG 29.  FABBED SEAT TRACK PER DWG 5910754.  LOCATED & DRILLED SEAT TRACK PER DC9 SRM 51-10-4, PG 1, TREATED & PRIMED SEAT TRACK PER DC9 SRM 51-10-3, INSTALLED SEAT TRACK, IAW SRM 51-30-5, PG 12.
